# SDR HEEA085028

- Difficulty date: February 28, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N3107N
- Make and model: Bell 206L-3
- Aircraft serial: 51512
- System (JASC): 6420 · Tail Rotor Head
- Part: Rotor Head Assy
- Part number: 206011810135
- Part serial: TR012197
- Condition: Damaged
- Location: Tail Rotor
- Part time: 4,204 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAIL ROTOR HEAD HAS HOLE ON END. REPAIRED.
